MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 18MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121850
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The subject coil was returned for analysis and the device investigation revealed that the subject coil was prematurely detached/separated during use.There were no clinical consequences to the patient reported as a result of this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the device was returned, and the main coil was seen to be detached.The main coil was stretched ad the suture was damaged.Coil in catheter friction functional test was unable to be performed due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported "main coil stretched" was confirm during analysis but "coil in catheter friction" it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during surgery physician encountered resistance while pushing subject coil through micro catheter and also found it got stretched.Additional information provided by the customer indicated that the device was prepared for use as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/ prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.The patient's anatomy was moderately tortuous.The device was returned for analysis, the main coil was noted to be detached/separated from the delivery wire and appeared stretched, with the suture damaged.Due to the condition of the returned device, no functional testing was performed.An assignable cause of procedural factors will be assigned to the as reported "coil in catheter friction" and as reported and analyzed "main coil stretched" as it could not be replicated during analysis however, the analysis results are consistent with the reported event.It is probable that the subject coil was advanced or retracted against resistance, which may have caused premature detachment from the delivery wire, resulting in the observed defects in the device.An assignable cause of 'procedural factors' will be assigned to as analyzed "main coil prematurely detached/separated during use" and "main coil suture damage "as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET XL 360 SOFT 18MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23824424
Report Number3008881809-2025-00718
Device Sequence Number9288389
Product Code HCG
UDI-Device Identifier04546540711564
UDI-Public(01)04546540711564(17)270930(10)25198271
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036121850
Device Lot Number25198271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL10 MICROCATHETER (STRYKER)
Patient SexUnknown